# SDR GTIA2024060438156

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N926NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9482
- Aircraft time: 13,906 hours, 5,801 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: UNKNOWN
- Condition: Odor
- Location: Nr 1
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POSSIBLE FUME EVENT ON DESCEND STARTTED 7000 DEACT PACK 1 SMELL WENT AWAY-ACCOMPLISHED TSM 05-50-00810-831-A IDENTIFIED PACK 1 AS SOURCE OF CONTAMINATION
